# SDR DALA2016072805643

- Difficulty date: July 26, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER GATE CORRODED AT L2 DOOR EDGE AND UNDER TEFLON SEAL. REMOVED AND INSTALLED L2 LOWER GATE IAW  AMM 52-11-38. OPS CHECKED.
